# SDR IPXA09855497

- Difficulty date: January 19, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 56545006
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-S2-05, RT HORIZONTAL STAB L/E UPPER SKIN PANEL AT STA XFS 178, REPAIR DOUBLER DOES NOT CORRELATE TO A SRM REPAIR.  ACCOMPLISHED PER TIMCO REO-G12703 REV C, AND UPS EO DC8-5320-33065A.
